# SDR SWIA97867

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN GEAR SELECTED UP, LEFT MAIN WOULD NOT COME UP.  RETURNED TO SAN.  LUBED LEFT SEQUENCE VALVE.  SWUNG GEAR SEVERAL TIMES.  OPS CHECKS GOOD.
